# SDR N6WA2025052004

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER FLOOR PANEL AFT SUPPORT IS CORRODED.    REMOVE AND REPLACED COCKPIT CENTER FLOOR PANEL AFT SUPPORT IAW CRJ SRM 51-42-06.
